Uniform Convergence Of N-Dimensional Trigonometric Fourier Series

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We establish the conditions for the partial moduli of continuity, which guarantee the uniform convergence of N-dimensional trigonometric Fourier series of the functions of the so called generalized partial bounded p-variation.

Original languageEnglish
Pages (from-to)665-676
Number of pages12
JournalGeorgian Mathematical Journal
Issue number4
Publication statusPublished - 2000
Externally publishedYes


  • N-dimensional trigonometric Fourier series
  • Uniform convergence
  • Variation in Hardy's sense

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Uniform Convergence Of N-Dimensional Trigonometric Fourier Series'. Together they form a unique fingerprint.

Cite this